Chain-complete screens

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)275-287
Number of pages13
JournalActa Mathematica Hungarica
Volume67
Issue number4
DOIs
Publication statusPublished - Dec 1995

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Chain-complete screens. / Császár, A.

In: Acta Mathematica Hungarica, Vol. 67, No. 4, 12.1995, p. 275-287.

Research output: Contribution to journalArticle

Császár, A. / Chain-complete screens. In: Acta Mathematica Hungarica. 1995 ; Vol. 67, No. 4. pp. 275-287.
@article{6e5b4834716a4931b5720653724367b3,
title = "Chain-complete screens",
author = "A. Cs{\'a}sz{\'a}r",
year = "1995",
month = "12",
doi = "10.1007/BF01874492",
language = "English",
volume = "67",
pages = "275--287",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "4",

}

TY - JOUR

T1 - Chain-complete screens

AU - Császár, A.

PY - 1995/12

Y1 - 1995/12

UR - http://www.scopus.com/inward/record.url?scp=34249755672&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249755672&partnerID=8YFLogxK

U2 - 10.1007/BF01874492

DO - 10.1007/BF01874492

M3 - Article

AN - SCOPUS:34249755672

VL - 67

SP - 275

EP - 287

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 4

ER -